Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Some Hausdorff matrices not of type M


Author: B. E. Rhoades
Journal: Proc. Amer. Math. Soc. 15 (1964), 361-365
MSC: Primary 40.31
MathSciNet review: 0161070
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.31

Retrieve articles in all journals with MSC: 40.31


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0161070-X
Article copyright: © Copyright 1964 American Mathematical Society